# SDR CA080225007

- Difficulty date: February 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 78,163 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 6009580001
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A BURNING SMELL IN THE CABIN JUST BEFORE LANDING. IN-FLIGHT ENTERTAINMENT WAS SELECTED OFF AND SMELL DISSIPATED. MAINTENANCE DETERMINED THAT THE SMELL WAS COMING FROM THE NR 7 MONITOR. (TC NR 20080225007)
